Bounds on solutions of discrete singular systems

Vladimir B. Bajic*, Mirko M. Milic, Jovanka S. Zivkovic

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The bounds on solutions of discrete singular time-varying and nonlinear systems are investigated by Lyapunov's direct method. From these results the sufficient conditions for the set invariance, set attractivity, set reachability, boundedness, bounded-input-output (BIBO) stability, and asymptotic stability of system response are derived. It is shown that under certain conditions, it is possible to determine the behavior of all components of the phase vector xk.

Original languageEnglish (US)
Pages (from-to)1482-1484
Number of pages3
JournalProceedings - IEEE International Symposium on Circuits and Systems
StatePublished - 1990
Externally publishedYes

ASJC Scopus subject areas

  • Electrical and Electronic Engineering
  • Electronic, Optical and Magnetic Materials


Dive into the research topics of 'Bounds on solutions of discrete singular systems'. Together they form a unique fingerprint.

Cite this